| Catalog Number |
252520100 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint: (b)(4).D4: the device catalog number is unknown; therefore, udi is unavailable.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Hcp is reporting the attune instrument to show metal wear as soon as it is moved.
Additional Manufacturer Narrative
Product complaint#: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: b5.
Event or Problem Description
Additional information was received: the instruments were never in theatre.All questions/concerns were raised by cssd staff during incoming inspection.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, ¿hcp is reporting the attune instrument to show metal wear as soon as it is moved.In addition, a disassembly instruction is requested as otherwise it is not possible to visually check the results after cleaning and disinfection¿.The product returned to medtech orthopaedics for evaluation.The medtech orthopaedics team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that hpuni post fem cut blk 1up exhibits signs of wear between the rotation mechanism (bridge pin and posterior block body).The device presents signs of normal and constant usage.No other defects that could have contributed to the reported event were observed.The observed condition of the device was consistent with a random component failure that may have been caused by exposure to unintended forces, such as, rotating the device out of it recommended range of motion ±10° as per specified on the surgical technique guide-intuition instruments for sigma hp partial unicondylar knee replacement page 20 (501068313 rev.C).However, due to the low frequency of this occurrences and not suspecting any design issue, a definitive root cause cannot be established.A manufacturing record evaluation was performed for the finished device [252520100/ so2063826] number, and no non-conformances / manufacturing irregularities related to the malfunction were identified during manufacturing.The overall complaint was confirmed as the observed condition of the hpuni post fem cut blk 1up would contribute to the complained device issue.Based on the investigation findings, the potential cause cannot be established, and it has been determined that no corrective and/or preventative action is required.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: 1) quantity manufactured: (b)(6), 2) date of manufacture: 8/22/2023; 3) any anomalies or deviations identified in dhr: 1 piece of top-level assembly pn 252520100 was scrapped due to workmanship.For subcomponent pn 10043508 1 piece was scrapped due to workmanship, 5 pieces were scrapped due to a linear feature being undersized, and 3 pieces were scrapped due to having a position out of tolerance.1 piece of subcomponent pn 100042266 was scrapped due to having a linear feature that was undersized.2 pieces of subcomponent pn 100042268 were scrapped on the job due to being lost in process.4) expiry date: n/a; 5) ifu reference: (b)(4).Device history review: a manufacturing record evaluation was performed for the finished device [252520100/ so2063826] number, and no non-conformances / manufacturing irregularities related to the malfunction were identified during manufacturing.